MathSciNet Relay Station
MathSciNet bibliographic data
MR366845 (51 #3091) 10H30
Hlawka, Edmund Zum großen Sieb von Linnik. (German) Collection of articles in memory of Juriĭ Vladimirovič Linnik. Acta Arith. 27 (1975), 89–100.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement